# SDR TSAA9653023

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, DISCOVERED FUSELAGE SKIN CRACK 2.25 INCH IN LENGTH AT BS 727 B PLUS 15 INCHES AND STRINGER 17L.  CONFIRMED WITH HFEC.  REPAIRED PER SRM 53-30-3 FIG 25.  AIRCRAFT RETURNED TO SERVICE.  (M)
